# SDR SWAA2024110143312

- Difficulty date: September 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS 500I BTW STR 26L TO STR 26R WL 156.1 AT FWD CARGO COMPARTMENT 2024-600468<[01] REPLACED SUPPORT ANGLE LOCATED BS 500I BTW STR 26L TO STR 26R WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7902; SHEET 257; REV.B.;[02] REPLACED SUPPORT ANGLE LOCATED BS 500I BTW STR 26L TO STR 26R WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7902; SHEET 257; REV.B.
